# SDR DHL99708014

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480 FLOORBEAM CORROSION LOWER SIDE OF UPPER CAP FWD SIDE OF LBL 45.  CUT OUT DAMAGED AREA AT STA 480 RBL 35, INSTALLED FLOORBEAM REPAIR FROM RBL 35 TO 65 PER SRM 53-10-8.
